Alert archive / New York / Special Weather Statements in 2016

Special Weather Statement, NWS Buffalo, NY

July 22, 2016Cattaraugus County, Chautauqua County, New York

NWS Buffalo, NY issued this special weather statement at Jul 22, 2016, 5:29 AM EDT for Cattaraugus County, Chautauqua County, New York. It was in force for 76 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2016, 5:29 AM EDT (09:29 UTC)
Expired
Jul 22, 2016, 6:45 AM EDT
In force
76 min
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 9.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

515 
WWUS81 KBUF 220929
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
529 AM EDT FRI JUL 22 2016

NYZ019-020-221045-
CATTARAUGUS-CHAUTAUQUA-
529 AM EDT FRI JUL 22 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CATTARAUGUS AND
CHAUTAUQUA COUNTIES EARLY THIS MORNING...

AT 526 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FREDONIA...
MOVING SOUTHEAST AT 15 MPH. IN ADDITION TO THIS
STORM...THUNDERSTORMS ACROSS EASTERN LAKE ERIE MAY ALSO MOVE INTO
THE AREA THROUGH 700 AM.

VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...DUNKIRK...FREDONIA...SALAMANCA...ALLEGANY STATE PARK...
WESTFIELD...LAKEWOOD...SILVER CREEK...FALCONER AND MAYVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN EXITS 61 AND 58.
 INTERSTATE 86 BETWEEN EXITS 4 AND 21.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4260 7918 4224 7864 4200 7879 4200 7976
      4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 0926Z 311DEG 15KT 4244 7933 

$$

APFFEL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 22, 4:10 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jul 22, 4:10 AM EDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
410 AM EDT FRI JUL 22 2016

.SYNOPSIS...
Very warm temperatures and high humidity levels will remain with us
through today, with the unstable atmosphere producing scattered
thunderstorms across the region. Tonight a weak cold front will drop
across the region and while it will not lower day to day temperature
values, it will noticeably lower humidity values. The next chance
for widespread convection will arrive Sunday night and into Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
A weak cold front lies across the Upper Great Lakes this morning,
separating a very warm and moist airmass (dewpoints in the upper 60s
and lower 70s) to the east, and a slightly cooler, but notably
drier (dewpoints in the 50s) airmass to the west.

This very warm and moist airmass will remain over our region through
the course of today. Air temperatures will rise into the mid 80s and
lower 90s across the region, which combined with oppressive dewpoint
values in the lower 70s will create apparent temperature values in
the 90s for most, and upper 90s across the Genesee Valley and Finger
Lakes region. While interior locations will be hot today, a
southwest wind off Lake Erie and also off Lake Ontario will likely
keep inland locations of metro Buffalo and northern Jefferson County
in the mid to upper 80s.

The airmass will remain unstable today with MUCAPE values ranging
between 1500 and 2500 J/KG. There will be moisture, with sfc
dewpoints over 70F and PWATS likely over 1.5 inches. Lift will be
limited, this from subtle features this morning that will be needed
to overcome a weak capping inversion near 700 hPa. Outflow
boundaries from upstream convection, and lake breezes may produce
enough lift for thunderstorms today, with the cold front later this
afternoon again possibly triggering scattered thunderstorms. Bulk
shear values in the 0-6 km layer of 35 to 40 knots will sustain
thunderstorm development, with any storm possible producing gusty
winds through the day today. The limiting factor for storm
development today will be dry air in the 850 to 500 hPa layer. Both
the GFS and ECMWF bring substantial dry air within this later across
WNY, and most of the Eastern Lake Ontario region that thunderstorm
development today will only be in the scattered category, this
despite the impressive CAPE and thunderstorm index values.

As the cold front drops across the region this afternoon and
evening, scattered convection will be pushed southeastward, with a
slightly cooler, and drier airmass following. There may be some
patchy fog in the Southern Tier tonight, this over any wet ground
from daytime storms. Otherwise the drier air should preclude fog
development overnight. Lows tonight will drop back into the mid 60s
to around 70 with dewpoints falling back into the lower 60s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Saturday will be another hot and dry day for most of the area with a
broad ridge of high pressure across most of the CONUS extending into
Western New York. This will result in abundant sunshine in most
areas with high temperatures in the upper 80s to around 90.
However, there will be an upper level trough across New England,
with a distinct vort max forecast to drop across the Saint Lawrence
Valley on Saturday afternoon. There is a good chance for
thunderstorms across the St. Lawrence Valley and into the North
Country when considering the favorable diurnal timing and the energy
from the shortwave. This is reflected by the good consensus among
model QPF guidance. Often the dynamic forcing from a dynamic
shortwave can spark a few strong thunderstorms. SPC is carrying a
marginal risk for severe thunderstorms, and with this in mind will
add enhanced wording to the ZFP and a mention this potential in the
HWO.

This shortwave will also shift winds to the northwest and advect
slightly cooler and drier air late in the day Saturday. There should
not be any weather with this, with dry weather on Saturday night as
high pressure expands into the entire region. Temperatures will be
cooler with lows ranging from the upper 50s to mid 60s.

Sunday should be mainly dry with upper level ridging across the
region. An isolated thundertorm cannot be ruled out across the
Western Southern Tier Sunday afternoon, with mostly sunny skies in
most other areas. It should feel a bit more comfortable with drier
air and slightly cooler temperatures in the 80s.

On Sunday night, a mid-level wave/warm front will approach in
advance of the next shortwave. This will provide the focus for some
thunderstorms, with increasing chances on Sunday night. Most model
guidance forecasts some QPF with this, but this is probably from
sparse convective storms which may provide only localized drought
relief. An increasing southerly flow should result in warm overnight
temperatures, especially across the lake plains where temperatures
may only drop into the lower 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Model consensus continues to bring an upper-level shortwave across
the Great Lakes on Monday. This trough will drive a surface cold
front across our forecast area with renewed chances of showers and
thunderstorms. Southwest winds ahead of the front will increase
humidity levels with dewpoints again pushing toward the 70 degree
mark. The combination of heat and humidity with frontal timing
working with the diurnal heating cycle could lead to an unstable
environment for storms to work with. GFS forecast SBCAPE of 1000-
2000 j/kg and 0-6km bulk shear increasing to 30-35 kts may even
support the risk for a few strong to severe storms if these levels
or higher can be reached. High temperatures are expected to reach
into the mid to upper 80s ahead of the front with 850mb temperatures
forecast to build toward +20C.

The front will push east Monday evening with chances of showers and
thunderstorms tapering off west to east. Temperatures will remain on
the mild side overnight as humidity will be slow to scour out behind
the front. Modified continental polar air building in with high
pressure behind the cold front should lead to a string of mainly dry
days Tuesday through Thursday with more comfortable temperatures
running closer to but still a touch above 30-year normal levels.
Humidity levels will also be a touch more comfortable but still
noticeable with dewpoints hovering around 60. High temps should run
in the upper 70s to low 80s with overnight lows ranging through the
60s. Have included a slight chance for showers on Thursday with a
weak mid-level wave to the west.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
VFR flight conditions will remain through a good portion of this TAF
cycle. A small area of thunderstorms now brewing over northern
Georgian Bay will likely drop SEward across WNY, with the likeliest
TAF sites impacted being KBUF/KIAG this early morning between 10 and
14Z. This activity may reach KROC and KJHW, but certainty is lower
and will include a VCTS for now. Increasing moisture this morning
may bring MVFR CIGs across the Southern Tier.

Storms may blossom again this afternoon, this with the increase of
daytime heating and instability. These storms are likely across the
Genesee Valley and Eastern Lake Ontario region (KROC/KART) and will
depend upon where the initial round of thunderstorms track. There
will be too much uncertainty for now to include any definite
weather holders in the TAFs.

A weak cold front will cross the region tonight and this will clear
the region of storms, and humidity. Expect clearing skies tonight,
with VFR flight conditions within the lowering humidity values,
except for the Southern Tier where some localized fog may form,
which would include near the KJHW terminal.

Outlook...
Saturday and Sunday...VFR.
Sunday night and Monday... Mainly VFR with a chance of showers and
thunderstorms and associated brief MVFR/IFR.
Tuesday... VFR.

&&

.MARINE...
Southwest winds will remain across the lakes and rivers today, with
winds over Lake Erie nearing 20 knots. This wind, combined with
waves of 3 to 5 feet will continue the Small Craft Advisory for Lake
Erie and the Upper Niagara River today.

As a weak cold front passes the lakes later this afternoon and
evening winds will veer slightly, and diminish in speed.

High pressure will then follow with waves and winds likely remaining
below SCA through the weekend.

The next front, with associated showers and thunderstorms and
increased winds, will move through early next week.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement from 8 AM EDT this morning through
     this evening for NYZ010-019-085.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020-
         040-041.

&&

SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...APFFEL
LONG TERM...APFFEL/SMITH
AVIATION...THOMAS
MARINE...THOMAS
Hazardous weather outlook, Jul 22, 4:47 AM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
447 AM EDT FRI JUL 22 2016

NYZ012-020-021-230900-
WYOMING-CATTARAUGUS-ALLEGANY-
447 AM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER AN
ISOLATED STORM WITH GUSTY WINDS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-019-085-230900-
NORTHERN ERIE-CHAUTAUQUA-SOUTHERN ERIE-
447 AM EDT FRI JUL 22 2016

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER AN
ISOLATED STORM WITH GUSTY WINDS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-011-013-014-230900-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-
LIVINGSTON-ONTARIO-
447 AM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK
AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HIGH TEMPERATURES WILL REACH THE LOWER 90S THIS AFTERNOON. THIS
WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE A HEAT INDEX IN THE MID
TO UPPER 90S.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER AN
ISOLATED STORM WITH GUSTY WINDS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-230900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
447 AM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER AN
ISOLATED STORM WITH GUSTY WINDS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-230900-
JEFFERSON-LEWIS-
447 AM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER AN
ISOLATED STORM WITH GUSTY WINDS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FEW THUNDERSTORMS ON SATURDAY AFTERNOON MAY PRODUCE GUSTY WINDS
AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-230900-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
447 AM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
TODAY. NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED...HOWEVER AN
ISOLATED STORM WITH GUSTY WINDS CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A FEW THUNDERSTORMS ON SATURDAY AFTERNOON MAY PRODUCE GUSTY WINDS
AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

APFFEL

In the hours before

Special weather statement, Jul 22, 5:29 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
529 AM EDT FRI JUL 22 2016

NYZ019-020-221045-
CATTARAUGUS-CHAUTAUQUA-
529 AM EDT FRI JUL 22 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CATTARAUGUS AND
CHAUTAUQUA COUNTIES EARLY THIS MORNING...

AT 526 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER FREDONIA...
MOVING SOUTHEAST AT 15 MPH. IN ADDITION TO THIS
STORM...THUNDERSTORMS ACROSS EASTERN LAKE ERIE MAY ALSO MOVE INTO
THE AREA THROUGH 700 AM.

VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...DUNKIRK...FREDONIA...SALAMANCA...ALLEGANY STATE PARK...
WESTFIELD...LAKEWOOD...SILVER CREEK...FALCONER AND MAYVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN EXITS 61 AND 58.
 INTERSTATE 86 BETWEEN EXITS 4 AND 21.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4260 7918 4224 7864 4200 7879 4200 7976
      4227 7976 4228 7973 4231 7977
TIME...MOT...LOC 0926Z 311DEG 15KT 4244 7933

APFFEL

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 4:45 AM EDTBeach Hazards StatementBUFChautauqua, Erie15 hr
Jul 22, 3:15 PM EDTSpecial Weather StatementBUFMonroe45 min

Nearby

Special Weather Statements in New York, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.